# SDR DXTA2025032802818

- Difficulty date: March 25, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N464QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500751
- Aircraft time: 1,229 hours, 948 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Part number: 430250400
- Part serial: NSN
- Condition: Damaged
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING TO FL410 WE HAD A PAX DOOR RED LIGHT COME ON. WE RAN THE CHECKLIST AND STARTED OUR DESCENT AND LANDING AT KAPA WITHOUT INCIDENT. PERFORMED OPERATIONAL CHECK OF THE "PASSENGER" DOOR UPON ARRIVAL, COULD NOT DUPLICATE DISCREPANCY. GAINED ACCESS TO THE MED AND CHECKED ALL WIRES AND CONNECTORS, NO DEFECTS NOTED. UPLOADING CMC LOGS TO AHEAD FOR FURTHER REVIEW. STARTED TROUBLESHOOTING BY PERFORMING FIM 52-71Â·00-8111-!!01-A. STEP 2 OF FAULT ISOLATION BLOCK DIAGRAM LED ME TO DO THE TASK OF ADJUSTING MICROSWITCHES, AMM 52-7:L.Â·20Â·820Â·801Â€¢A, DURING THIS PROCESS I CONFIRMED ALL MICROSWITCHES WERE IN PROPER ADJUSTMENT AND OPERATIONAL. AS I ACCESSED EACH SWITCH, LL DID AN INSPECTION OF THE CONNECTORS AND WIRE HARNESSES. ONE MICROSWITCH CONNECTOR'S WIRING WAS / OBVIOUSLY TOO TIGHT AND SNUGGLY SECURED ACROSS THE WIDTH OF THE DOOR, PUTTING TENSION ON THE WIRES FED INTO THE BACK OF THE MOLELC CONNECTOR FOR THE #2 SWITCH, THE LOWER (WITH THE DOOR SHUT) MICROSWITCH INSIDE THE DOOR. REMOVED AND RE-TERMINATED CONNECTOR MENTIONED, P0640. RELEASED TENSION FROM HARNESS, CONNECTED AND SECURED WIRE HARNESS. REFERENCE WM 52-70-50. I AM CONFIDENT AFTER RE-TERMINATION AND LOOSENING OF HARNESS THAT THE FAULT WILL NOT BE DUPLICATED IN THE FUTURE. THE STRESS WAS REMOVED FROM THE CONNECTION AND POTENTIALLY WORN LOCKING MECHANISMS FOR THE CONNECTOR REPLACED. REMOVED MED HARNESS MOLEX CONNECTOR, P/N: 43025-0400, S/N: NSN (AND PINS, P/N: 43031-0009, S/111: NSN). INSTALLED NEW MED HARNESS MOLEX CONNECTOR, P/N: 43025-0400, S/N: NSN(AND NEW PINS, P/N: 43031-0009, S/N: NSN). RELEASED PRESSURE ON HARNESS AS NEEDED TO RELIEVE STRESS FROM THE CONNECTORS. WORK PERFORMED IAW EMBRAER PHENOM 300 WM CH. 52-70-50. OPERATIONAL CHECK OF THE DOOR WARNING SVI.TEM OOOD :W.W TASK 52-71-20-820-801-A MAIN DOOR MICROSWITCH - AD"USTMENT, SUBTASK 710-01-A.
